Ohio, 2005Flooding in Ohio, January 11 to 12, 2005
January 11 to 12, 2005 · NWS ILN · 24 events in 24 counties and zones
24 flood, as filed by the National Weather Service.
Every event with a place to put it; 13 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $295,000
- Crop damage
- None recorded
- Events
- 24
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jan 11, 4:27 PM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 11, 4:27 PM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EST TUE JAN 11 2005
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
HAVE USED THE RUC40 FOR THE FIRST 6 HRS OF THE FCST...THEN
HAVE BASICALLY USED THE ETA THROUGH THURSDAY NIGHT AS IT DOES NOT
DIFFER TOO MUCH FROM THE GFS IN TERMS OF SYNOPTIC FEATURES.
A WARM FRONT WAS LOCATED ACROSS SOUTHERN ILLINOIS...SOUTHERN INDIANA
AND SOUTHERN OHIO THIS AFTERNOON. THIS FRONTAL SYSTEM WILL BE THE
FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO WEDNESDAY
MORNING. THE AIRMASS REMAINS VERY MOIST FOR EARLY JANUARY.
THE PRECIPITABLE WATER ON THE 12Z ILN SOUNDING WAS OVER 300 PERCENT
OF NORMAL (PWAT WAS ABOUT 1.07 INCHES). SHOWERS AND THUNDERSTORMS
THIS EVENING SHOULD BECOME SCATTERED IN NATURE BETWEEN 00Z AND 06Z...
THEN THEY SHOULD INCREASE AGAIN BETWEEN 06Z AND 12Z AS LOW LVL JET
PROVIDES CONVERGENCE AND AN UPPER LVL S/WV PROVIDES MID LVL LIFT.
AS THE WARM FRONT AND MID LVL S/WV PIVOT NORTHEAST OF CWFA BY
WEDNESDAY AFTERNOON...REGION BECOMES ENTRENCHED IN THE WARM
SECTOR. HENCE...SHOWERS AND THUNDERSTORMS WILL BE REPLACED WITH A 20
OR 30 PERCENT CHC OF SHOWERS. BOTH ETA AND GFS ARE FORECASTING
MAINLY 60S ACRS THE ENTIRE CWFA ON THURSDAY. HIGH TEMPS AT DAYTON...
CINCINNATI AND COLUMBUS WILL APCH RECORDS FOR THE DATE.
FOR WEDNESDAY NIGHT...PRESSURE GRADIENT TIGHTENS AS COLD FRONT
APCHES THE REGION FROM THE WEST. BUFKIT MOMENTUM TOOL INDICATES
THAT WINDS COULD GUST AROUND 40 KTS. THIS IS SOMEWHAT IN QUESTION
AS WIND GUSTS WILL DEPEND ON HOW STRONG THE SHALLOW ISOTHERMAL
/WEAK INVERSION WILL BE WITHIN THE BOUNDARY LAYER. AT THIS POINT...
IT SEEMS PRUDENT TO PLACE THESE GUSTS IN THE FORECAST. IF THEY COME
TO FRUITION...A WIND ADVISORY WILL HAVE TO BE POSTED IN LATER FCSTS.
OTHERWISE...STRONG LOW LVL CONVERGENCE ALONG AND JUST BEHIND COLD
FRONT WILL PROVIDE FOR ABOUT A 4 TO 5 HOUR PERIOD OF
WIDESPREAD SHOWERS. SHOWERS WILL MOVE IN LATE IN THE WEST WEDNESDAY
NIGHT...THEN ACRS THE REMAINDER OF THE CWFA ON THURSDAY. THERE COULD
BE AN EMBEDDED THUNDERSTORM WITH THE SHOWERS. ONCE COLD FRONT
PASSES BY...PCPN SHOULD COME TO AN END FAIRLY QUICKLY.
MUCH COLDER AIR WILL ARRIVE THURSDAY NIGHT WITH READINGS DROPPING
INTO THE TEENS AND 20S BY FRIDAY MORNING.
SPECIALLY FOR TEMPS...HAVE USED A BLEND OF THE ETA MET/GFS MAV.
&&
.LONG TERM (FRIDAY THROUGH TUESDAY)...
ALL EXTENDED MODELS OVER LAST FEW RUNS HAVE BEEN TRENDING TOWARDS
SHALLOWING THE PUSH OF ARCTIC AIR SOUTH INTO CNTRL/EASTERN CONUS
OVER THE WEEKEND. 00Z GFS AND ECMWF BOTH INDCG MORE OF A ZONAL UPR
FLO BY LATE WEEKEND...WITH SFC HI PRES ACRS EASTERN CONUS. 12Z GFS
IS NOW EVEN GOING SO FAR AS TO TRY TO REESTABLISH BROAD SW FLO ACRS
EASTERN CONUS BY MON NEXT WEEK. THIS IS THE FIRST TIME THIS SOLN
HAS BEEN SUGGESTED...AND WILL CONTINUE TO GO WITH THE MORE
CONSISTENT COLDER DRIER SOLN SUGGESTED BY THE MODELS FOR THE LAST
SVRL DAYS. WILL WARM TEMPS A FEW DEGREES OVER THE WEEKEND BASED ON
HIGHER BNDRY LYR THICKNESSES AND SLIGHTLY WARMER 850 TEMPS. IT WILL
STILL BE COLD...WITH DAYTIME HIGHS IN THE 20S AND LOWS FROM 5 TO 10
OVER THE WEEKEND. SVRL WEAK DISTURBANCES WILL DROP ACRS GRT LKS ERLY
NEXT WEEK BUT WILL LITTLE MOISTURE...EXPECTING JUST AN INCREASE IN
CLOUDS SUN THRU TUES.
RYAN
&&
.AVIATION(18Z-18Z)...
SHOWERS AND ISOLATED THUNDER WILL CONTINUE THROUGH THE AFTERNOON AS
A WEAK WAVE MOVES ALONG THE WARM FRONT BISECTING THE AREA. AFTER THE
WAVE GOES BY EXPECT THE FRONT TO LIFT THROUGH THE DAYTON AND
COLUMBUS AREAS. SHOULD SEE SOME IMPROVEMENT IN THE CEILINGS THIS
EVENING IN THE WARM SECTOR WITH LITTLE PRECIPITATION. HOWEVER
ADDITIONAL SHOWERS ARE EXPECTED TO DEVELOP AND MOVE NORTH OVER THE
TAF SITES AFTER 06Z. THIS PRECIPITATION WILL DIMINISH AFTER
DAYBREAK. MAY IMPROVE TO VFR LATE IN THE FORECAST PERIOD AND WINDS
WILL BECOME GUSTY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FOR ZONES OHZ026-035-034-042>046-051>056-
060>065-070>074-077>082-088 UNTIL NOON EST WEDNESDAY.
IN...FLOOD WATCH FOR ZONES INZ050-058-059-066-073>075-091
UNTIL NOON EST WEDNESDAY.
KY...FLOOD WATCH FOR ZONES KYZ089>100 UNTIL NOON WEDNESDAY.
&&Hazardous weather outlook, Jan 11, 5:08 AM EST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
508 AM EST TUE JAN 11 2005
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-121008-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
508 AM EST TUE JAN 11 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.
.DAY ONE...TODAY
SHOWERS AND AN OCCASIONAL THUNDERSTORM WILL BRING ANOTHER ROUND OF
SHOWERS TO THE REGION. DEPENDING ON WHERE THE HEAVIEST BANDS OF RAIN
OCCUR...SOME FLOODING IS POSSIBLE ON AREA CREEKS AND STREAMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION EARLY ON THURSDAY.
AHEAD OF THE FRONT...WINDS WILL BE IN EXCESS OF 25 MPH. WITH THE
PASSAGE OF THE FRONT...SHOWERS AND THUNDERSTORMS COULD BRING
LOCALIZED FLOODING AND POSSIBLY SOME DAMAGING WINDS.
TEMPERATURES BEHIND THIS FRONT WILL DROP INTO THE SINGLE DIGITS FOR
THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED ON THURSDAY.
Flood, Licking
- When
- January 11, 6:00 PM EST to 11:30 PM EST
- Where
- Licking forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Franklin
- When
- January 11, 6:24 PM EST to 11:30 PM EST
- Where
- Franklin forecast zone
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.533, -81.200
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Ross
- When
- January 11, 6:25 PM EST to 8:00 PM EST
- Where
- Ross forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.517, -82.450
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Madison
- When
- January 11, 6:28 PM EST to 10:00 PM EST
- Where
- Madison forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Hocking
- When
- January 11, 6:30 PM EST to 10:00 PM EST
- Where
- Hocking forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Pickaway
- When
- January 11, 6:30 PM EST to 10:00 PM EST
- Where
- Pickaway forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Fairfield
- When
- January 11, 6:38 PM EST to 11:30 PM EST
- Where
- Fairfield forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.683, -83.633
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Butler
- When
- January 11, 7:15 PM EST to 9:30 PM EST
- Where
- Butler forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Clinton
- When
- January 11, 7:15 PM EST to 9:30 PM EST
- Where
- Clinton forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Warren
- When
- January 11, 7:30 PM EST to 9:30 PM EST
- Where
- Warren forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.200, -83.617
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Greene
- When
- January 11, 7:31 PM EST to 9:30 PM EST
- Where
- Greene forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Fayette
- When
- January 11, 7:33 PM EST to 10:00 PM EST
- Where
- Fayette forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.983, -83.633
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Montgomery
- When
- January 11, 7:38 PM EST to 9:30 PM EST
- Where
- Montgomery forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.150, -84.533
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Preble
- When
- January 11, 7:40 PM EST to 9:30 PM EST
- Where
- Preble forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Clark
- When
- January 11, 9:02 PM EST to 9:45 PM EST
- Where
- Clark forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.817, -82.333
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Darke
- When
- January 11, 11:00 PM EST to January 12, 6:00 AM EST
- Where
- Darke forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Logan
- When
- January 11, 11:00 PM EST to January 12, 6:00 AM EST
- Where
- Logan forecast zone
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Miami
- When
- January 11, 11:00 PM EST to January 12, 1:00 AM EST
- Where
- Miami forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.617, -84.133
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Delaware
- When
- January 11, 11:30 PM EST to January 12, 6:00 AM EST
- Where
- Delaware forecast zone
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Champaign
- When
- January 11, 11:30 PM EST to January 12, 6:00 AM EST
- Where
- Champaign forecast zone
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Union
- When
- January 11, 11:30 PM EST to January 12, 6:00 AM EST
- Where
- Union forecast zone
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.733, -82.567
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Shelby
- When
- January 12, 12:00 AM EST to 6:00 AM EST
- Where
- Shelby forecast zone
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.383, -82.600
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Mercer
- When
- January 12, 1:50 AM EST to 6:00 AM EST
- Where
- Mercer forecast zone
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
Flood, Auglaize
- When
- January 12, 3:00 AM EST to 6:00 AM EST
- Where
- Auglaize forecast zone
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.467, -81.683
A widespread area of showers and thunderstorms ahead of a warm front affected much of central and western Ohio. One to three inches of rain fell across the region, exacerbating existing flooding from previous rains and snowmelt. The heaviest rainfall occurred from west central Ohio southeast through the Columbus area. Numerous roads and low lying areas were flooded, and a number of creeks and streams rose out of their banks.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Rain in California, January 11, 20051 death · 3 injured · $1.0 million · 1 event
- Winter Weather in Kansas, January 11, 20051 death · 5 injured · $8,000 · 1 event
- Flooding in Nevada, January 11 to 12, 2005$20 million · 2 events
- Flash Flood in California, January 11, 2005$16 million · 1 event
- Flood in California, January 11 to 12, 2005$2.0 million · 1 event
- Flooding in Ohio, January 11 to 14, 2005$1.7 million · 4 events
- Flash Flood in California, January 11, 2005$1.5 million · 1 event
- Flash Flood in California, January 11, 2005$500,000 · 1 event
- Flash Flood in California, January 11, 2005$500,000 · 1 event
- Flash Flood in California, January 11, 20052 injured · $200,000 · 1 event
- Debris Flow in Colorado, January 11, 20056 injured · $20,000 · 1 event
- Flood in California, January 11 to 12, 2005$150,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5437401, 5437400, 5437352, 5437402, 5437350, 5437351, 5437349, 5437403, 5437404, 5437477, 5437405, 5437478, 5437475, 5437476, 5437479, 5437549, 5437550, 5437551, 5437480, 5437548, 5437553, 5437552, 5437632, 5437631.